# SDR 2012FA0000468

- Difficulty date: July 11, 2012
- Submitted: July 11, 2012
- Operation: General aviation
- Aircraft: N559ND
- Make and model: Cessna 172S
- Aircraft serial: 172S11001
- Aircraft time: 2,101 hours
- Engine: Lyc IO360L2A
- Engine time: 2,104 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: LW19001
- Condition: Stuck
- Location: Exhaust
- Part time: 2,101 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, ENGINE BECAME ROUGH, LOST POWER,  MADE AN UNSCHEDULED LANDING.  ON INSPECTION, FOUND STUCK EXHAUST VALVE ON NR 3 CYLINDER.  REPLACED CYLINDER WITH A SERVICABLE ASSEMBLY.  RAN AIRCRAFT, MAGS CHECKED GOOD.
